Home > Riviste > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Fascicoli precedenti > Gazzetta Medica Italiana - Archivio per le Scienze Mediche 2019 June;178(6) > Gazzetta Medica Italiana - Archivio per le Scienze Mediche 2019 June;178(6):466-8

ULTIMO FASCICOLO
 

JOURNAL TOOLS

eTOC
Per abbonarsi
Sottometti un articolo
Segnala alla tua biblioteca
 

ARTICLE TOOLS

Publication history
Estratti
Permessi
Per citare questo articolo

 

CASE REPORT   

Gazzetta Medica Italiana - Archivio per le Scienze Mediche 2019 June;178(6):466-8

DOI: 10.23736/S0393-3660.18.03786-5

Copyright © 2018 EDIZIONI MINERVA MEDICA

lingua: Inglese

Cannabinoid-induced toxic hepatitis

Gulperi KESKIN 1, Nafiye URGANCI 2

1 Department of Pediatrics, Sisli Etfal Training and Research Hospital, Istanbul, Turkey; 2 Division of Pediatric Gastroenterology, Sisli Etfal Training and Research Hospital, Istanbul, Turkey



The use of synthetic cannabinoids is increasing, especially among teenagers and young adults worldwide. Their most commonly observed adverse effects involving the gastrointestinal system are nausea, vomiting, abdominal pain, diarrhea, weight loss and rarely hepatotoxicity. Herein, we report two cases aged 16- and 17-year-old admitted to our pediatric emergency department with cannabinoid-induced toxic hepatitis and recovered spontaneously. Synthetic cannabinoids should be kept in mind in the differential diagnosis of the toxic hepatitis.


KEY WORDS: Cannabinoids; Chemical and drug induced liver injury; Child

inizio pagina